| Model Number |
20360 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/10/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, cold pixels appeared near the probe tip in multiple slice planes during multiple ablations.When the user released the footpedal, the cold pixels persisted.There were no patient complications reported in relation to this event.If additional information is received, a follow up report will be submitted.
Additional Manufacturer Narrative
Device evaluation: the cold pixel phenomenon was confirmed during the case.